# SDR MEX2002330

- Difficulty date: October 16, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS5666
- Part serial: MX484615TS
- Condition: Failed
- Location: Hyd System
- Part time: 20,865 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURN TO PLATFORM DUE TO LT ENGINE DRIVEN HYD PUMP FAILURE.  LOST PRSSURE SUDDENLY.  HYD PUMP WAS CHANGED AND RT HYD PUMP WAS DEFERRED IAW MEL.  DURING OVERNIGHT SERVICE, RIGHT PUMP WAS REPLACED IAW MM, TESTS OK.
